# SDR IPXA2015091093350

- Difficulty date: September 3, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,947 hours, 19,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N5810480
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17, FLIGHT DECK FLOOR HAS A CRACK AT THE EDGE OF WEB BS 284, LBL 19.  REMOVED DAMAGE, REPAIRED IAW SRM 53-10-51-2R-4, FIG 201.
